# SDR SWAA2014102333351

- Difficulty date: October 8, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 35,894 hours, 21,029 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SEAT TRACK FLANGE INBD AFT HOLE CRACKED AT BS 727B RBL 45.5.  REPAIRED SEAT TRACK IAW EA.
